# SDR SWIA202055097

- Difficulty date: October 25, 2020
- Submitted: January 8, 2021
- Operation: Air carrier
- Aircraft: N609SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10020
- Aircraft time: 42,111 hours, 31,503 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 25L HAS CORROSION BETWEEN APPROXIMATELY FS 295 AND FS 319, MARKED.  C-CHECK RO 1/5/2021.  REMOVED CORROSION ALONG STRINGER 25L FROM FS 319, PER CRJ700 SRM.  STRINGER ORIGINAL THICKNESS .063, AREA WITH LOWEST MATERIAL REMAINING .015, DAMAGE REMOVED .048.  TOOL USED TUC8530 DUE DATE 31AUG-2021, PER BOMBARDIER DWG.  STRINGER FOUND TO BE OUT OF LIMITS, PER CRJ700 SRM.  REMOVED AND INSTALLED NEW STR 25L FROM FS 280-FS 333.  REF CRJ700 SRM AND DWG.  NO LEAKS NOTED AND COMPLIED WITH TASK CARD.
